# SDR C2XA10SH221

- Difficulty date: June 29, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 23,789 hours, 18,186 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301817
- Condition: Overheated
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ACFT N14923 HAD BATT NR 2 OVERTEMP REACHED 83 DEGS CELSIUS DURING DESCENT.  MAINTENANCE REMOVED AND REPLACED BATT NR 2 IAW EMB-145 AMM 24-36-01.  OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
